Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Slightly painful raised white lines on cheeks, discomfort on tongue and throat with occasional tingling. What could this be?

I am currently experiencing slightly painful raised white lines in my cheeks my tongue and throat feel a little off... Tha discomfort comes and goes, but when it flares up I also sometimes get a tingling sensation in my cheeks tongue and hands and arms. I ve gone to emergency and the dentist an.both saw no infection or real cause for concern. what could this be?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Periodontics 's  Response
Hi, the condition you are referring to may be a fungal infection called as candidiasis or it may be any kind of autoimmune dematologic condition like lichen planus. Such conditions are treated by proper medications but for the accurate diagnosis you need to get a biopsy done, visit an oral medicine (MDS) specialist dentist for complete treatment details.
Take care
Answered: Wed, 10 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor